Penile paraffinoma: The delayed presentation

Jonathan A. Eandi, Aubrey P Yao, Javid Javidan

Research output: Contribution to journalArticlepeer-review

21 Scopus citations

Abstract

The injection of foreign substances into the penis for the purpose of augmentation may result in erectile dysfunction, voiding difficulties, and severe deformity. We report a case of penile paraffinoma in a 71-year-old man that developed nearly 40 years after undergoing a series of penile injections with an unknown substance. Penile paraffinoma can therefore present a diagnostic dilemma given its protracted latency period, after which time the initial injections have faded into distant memory.

Original languageEnglish (US)
Pages (from-to)553-555
Number of pages3
JournalInternational Urology and Nephrology
Volume39
Issue number2
DOIs
StatePublished - Jun 2007

Keywords

  • Paraffinoma
  • Penile augmentation
  • Penile deformity

ASJC Scopus subject areas

  • Nephrology
  • Urology
  • Geriatrics and Gerontology

Fingerprint Dive into the research topics of 'Penile paraffinoma: The delayed presentation'. Together they form a unique fingerprint.

Cite this